Hi, I hope that you can help. Last year in November I was stung by a wasp. I didnt realised that i had an allergy, but I ended up getting sick, was told I had a moderate reaction to the wasp sting. I was put on a course of predisolne tablets (50mg) a day. After three days I was still no good so i was told by the Dr to continue for 10 days all up. I was feeling better by this point. I had already entered two fun runs late November, the first was on a very hot day, the second weekend was in the rain. The following Monday I developed a rash that looked like pimples but when they were squeezed were excruitiating. This rash was on my back face arms and chest. I have since tried lots of creams, antibiotics to no effect. I have done skin swabs, and biopsys which said it was to do with the folical but I was advised that the Dr had run out of ideas to try. After two and a half months I finally saw a dermatologist that told me to use a steriod cream twice a day, and take an antihistamine. With the heat and humidity it makes it worse at the moment. I was also advised to stop doing things that would make me sweat as this is making it worse. And that it was the Wasp sting that has done this not the steriods that I took. After a week of using the cream I am now suffering a very painful skin infection which is agony, my shoulders are scarred, and I am over it! I am still itchy and this seems to be going no where. And I am sick of people telling me it is the running, but truth be told a stinking hot Aussie summer is making it worse to deal with. If you can point me in a different direction to try that would be greatly appreciated as this is stressful.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.